# SDR DALA1223903209

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND FWD UTILITY AREA FLOOR SUPPORT AT FR21  -Y189 UPPER SURFACE FLANGE HAS CORROSION.  REMOVED CORROSION IAW A320 SRM 51-74-00 CHECKED LIMITS L=1.5" W=1.0" D=.050".  FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-14 101.  REMOVED & REPLACED -Y189 FLOOR SUPPORT BEAM IAW A320 SRM 51-42-11.
